# SDR SIMA20190111002

- Difficulty date: January 11, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 34,432 hours, 29,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 77253
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REAR EXTERNAL EMERGENCY LIGHTS INOP. C/A-RAR EXTERNAL EMERGENCY LIGHT IAW AMM 33-50-10. REMOVED AND REPLACED NR 4 BATTERY POWER SUPPLY  IAW AMM 33-50-04 AND 33-50-00. OPS CHECKS GOOD.
